# SDR SWIA202158603

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE CORRODED R/H CENTER BEAM AT FR 90     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED SPLICE PLATE ON R/H CENTER BEAM AT FR 90. REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
